# SDR 2006FA0000378

- Difficulty date: March 29, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016
- Part serial: F123431
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDIX DRIVE WOULD NOT DISENGAGE.  (K)
